Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Physical side effects of etirest

Premium Questions

doctor1 MD

a carpenter by trade and physically active in my free time. Aside from being aware of new/strange pains I may ..., certain supplements, avoid certain foods, etc...or is purely up to chance? I am a 32 year old physically ...

doctor1 MD

I am a 47 yr old female in good health. I had a complete physical in October and everything was fine. To deal with night sweats (gyn said it was first stages of perimenopause) I ordered Amberen ...

doctor1 MD

to this how long before any physical encounter do I need to take the tablet, how long does it last, and any side effects? XXXXXXX ...

doctor1 MD

in one side.my physically strength is very low,i did’t complete one push-up.the reason behind ...

doctor1 MD

scrutiny). Obviously the drug is having some side effect ALREADY. I would like to know why the drug ... make it very difficult. I am 34 and also a heavy drinker. But in good physical health, ostensibly ...

Public Forum Discussions

doctor1 MD

I am 17 years old and i masturbate daily due to my physical needs are not fulfilled. I broke up ... mastrubating daily to complete my physical needs. And after reading your blog I m tensed and wants to stop ...

doctor1 MD

like to try Zoloft? Is this possible and what are the possible side effects of this switchover. ...I am a 63 year old, physically healthy female who has been on 150 mg daily dose of Effexor for 7 ...

doctor1 MD

I am a 66 year old male in generally good health. During a recent physical, and after a blood test, my nurse practitioner suggested I use Saw Palmetto for my prostate. I am looking for information ...

doctor1 MD

. please kindly tell me what i must do to gain good physic n height. give me ur humble advices... my email ...

doctor1 MD

. No treatment required. Good physical condition. Expectorant ??? ...

doctor1 MD

to use testoviron which is suggested by my senior physical trainer so, my question is.... DO TESTOVIRON HAVE ANY SIDE EFFECTS. I heard that by useing them we will get sexual problems is that correct please ...

doctor1 MD

Hi, I was just prescribed (Atorvastatin) Lipitor today and the side effects are a concern. I was wondering if I should increase my physically activity, and eat oatmeal every morning adding a different ...

doctor1 MD

Yes, thank you. I was just prescribed Cyclobenzaprine 10 mg for neck pain. I am receiving Physical Therapy which seems to help. Both massage and stretching the neck (traction). What are the side effects ...

doctor1 MD

, therefore secondly, I would like to learn if there are any major side effects or dangers with taking kempro ... to treat opiates physical withdrawals, I do not want to use them, as they are mostly substitutes ...

doctor1 MD

has been smoking it for longer but has no physical side effects. I woke up this morning from a big night on meth and my skin has a yellowish tinge to it. Can the meth side effects start this early even ...

Mobile Questions and Answers

doctor1 MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

doctor1 MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way

doctor1 MD

Hi Speed up has no side effect if you are physically and medically normal.